Thread: Test E sides
02-10-2005, 11:38 AM #1
Test E sides
Does test e have any permenant sides? After doing some cycles of test, does you libido not come back fully than before you ever cycled?
How about deca or eq?
Next, I am getting ready to do a deca/test/dbol /winny cycle and starting to think that maybe I should substitute the deca with eq after everthing I read about deca shutting you down so hard. I don't mind being shut down during post cycle for a month or 2 at the very max, I just wonder if my libido will come back fully after pct.
02-10-2005, 11:43 AM #2Member
- Join Date
- Feb 2005
02-10-2005, 11:59 AM #3
I read some thread about estrogen build up can be permanant from test or deca . Is this true?
I don't usually gain much water weight from test or deca, so I never used an anti e before, but I have some onhand just in case. Should I take a low dosage anyhow through my cycle to be safe or is that a waste?
02-10-2005, 12:01 PM #4Originally Posted by lzicc
I can't truthfully answer your first question....I'll leave that for someone else.
On the second, I believe running an anti-e during a cycle unless you experience a need for it hinders some gains.
02-10-2005, 12:05 PM #5
That has always been my thoughts also.
Originally Posted by Diesel
02-10-2005, 12:39 PM #6Registered User
- Join Date
- Apr 2004
Lets see, my balls shrunk, i got a thinner patience, acne got ever so slightly worse, and my muscles got bigger.
02-10-2005, 12:55 PM #7Member
- Join Date
- Dec 2004
What about increase in hair everywhere?
Anti-e's/nolva help on the bloat and some people think it help on the acne as well..
Hinders gains? A few people think it might but it can't be very much noticable. Probably just water. There are so many factors that this is probably not the biggest one to care about. Though water retention can be desirable to some extend.
02-10-2005, 06:55 PM #8
take some anti-estrogens just to fight off the "bitch tits" and you should be fine. I never had a problem with the sex drive
02-11-2005, 08:23 AM #9
Another question I have, let's say I do a cycle of test and start my pct 2 weeks after the last shot. (I ran 500mg a week of Enthanate) I would usually run 300mg clomid day one, 100mg clomid for 10 days and 50mg clomid for 10 more days. If my libido does not come back at the end of pct, should I continue with the clomid or just wait it out?
The reason that I am asking is that I finished up a test only cycle the end of December, did my pct, but my libido is not back to where it should be. It is almost ok, but not fully back.
Should clomid therapy on be stopped once libido is fully back?
02-11-2005, 08:35 AM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)